MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN LAA CLOSURE DEVICE & DELIVERY SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN LAA CLOSURE DEVICE & DELIVERY SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number 10371
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event - estimated as it was reported that the tee was performed four weeks prior to the comment by the patient, which would be approximately (b)(6) 2021.
 
Event or Problem Description
It was reported that a thrombosis occurred.A left atrial appendage (laa) closure procedure was performed and a 24mm watchman laa closure device was implanted.Six months post index procedure, the patient had a small thrombus on the surface of the closure device.The patient was taken off their plavix regimen and was placed back on eliquis.The patient had another transesophageal echocardiography (tee) performed on (b)(6) 2021, which still showed thrombus on the device.The patient continued their eliquis drug regimen.

Brand Name
WATCHMAN LAA CLOSURE DEVICE & DELIVERY SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12144360
Report Number2134265-2021-08325
Device Sequence Number19876306
Product Code NGV
UDI-Device Identifier08714729838234
UDI-Public08714729838234
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2023
Device Model Number10371
Device Catalogue Number10371
Device Lot Number0025255454
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/09/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;